curls and birth control pills
View Single Post
View Public Profile
Send a private message to KuLaidejuisce
Find More Posts by KuLaidejuisce
Join Date: Jul 2011
Friday, December 23, 2011 at 12:19AM
Its ironic that I stumbled upon this thread.
I received my first depo shot in nov. My hair had just went thru a stage of new growth. It looks great after a wash.. but everything is drying it out & its reacting to my product like its too much.. even tho its not. Its plain wild lately, the curl doesn't last, its tangling, etc. Not its normal behavior.
Not only that but after my depo shot I started getting this paralyzing back pain that lasted two weeks. I always feel dizzy. Get frequent migraines. The nausea is horrible. Mood swings. Higher anxiety. Not feelin like myself & my normal 4 day monthly is going on 2 wks.. wth??
I have endometriosis as well but these symptoms usually only occur the first week before & during my period. Now its like, all day all month.
I thought it was just the shot, but now after reading this & some other things that gave me insight from other women, I think BC does more harm than good sometimes... I considered switchin to the regular pill, for estrogen purposes & weight gain, but I'm having second thoughts, lol.
Sent from my SPH-M920 using CurlTalk App